# SDR ABXA060287

- Difficulty date: November 10, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 53,558 hours, 48,217 cycles
- Engine: Pwa JT8D9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERGENCY EXIT) WOULD NOT OPEN.  LUBED CAPTAIN'S SLIDING WINDOW LINKAGE AS REQUIRED. OPERATIONAL CHECK GOOD IAW MM 56-10-03-5-0002.
